# SDR SWIA202053957

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280-COCKPIT FLOOR SUPPORT ANGLE CORRODED.  C-CHECK RO 11/11/2020.  REMOVED BAD FS 280 COCKPIT FLOOR SUPPORT ANGLE, REF CRJ700 SRM REF CRJ700 SRM.  ORDERED AND RECEIVED REPLACEMENT ANGLE P/N CC670-34095-1SB.  ORDERED AND RECIEVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT SUPPORT ANGLE WITH REPLACEMENT FASTENERS, REF DRW REF CRJ700 SRM.
